, Volume 11, Issue 1, pp 45–54

The chromatic number of random graphs

  • Tomasz Łuczak


Let χ(G(n, p)) denote the chromatic number of the random graphG(n, p). We prove that there exists a constantd0 such that fornp(n)>d0,p(n)→0, the probability that
$$\frac{{np}}{{2 log np}}\left( {1 + \frac{{\log log np - 1}}{{\log np}}} \right)< \chi (G(n,p))< \frac{{np}}{{2 log np}}\left( {1 + \frac{{30 \log \log np}}{{\log np}}} \right)$$
tends to 1 asn→∞.

AMS subject classification (1991)

05 C 80 05 C 15 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Akadémiai Kiadó 1991

Authors and Affiliations

  • Tomasz Łuczak
    • 1
  1. 1.Institute for Mathematics and its ApplicationsUniversity of MinnesotaUSA
  2. 2.Institute of MathematicsAdam Mickiewicz UniversityPoznańPoland

Personalised recommendations